Quick Search:

is currently disabled due to reindexing of the ZORA database. Please use Advanced Search.
uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-16515

Huber, T; Maître, D (2008). HypExp 2, expanding hypergeometric functions about half-integer parameters. Computer Physics Communications, 178(10):755-776.

[img] PDF (Verlags-PDF) - Registered users only
1MB
[img]
Preview
Accepted Version
PDF (Accepted manuscript, Version 1)
344kB
[img]
Preview
Accepted Version
PDF (Accepted manuscript, Version 2)
368kB

Abstract

In this article, we describe a new algorithm for the expansion of hypergeometric functions about half-integer parameters. The implementation of this algorithm for certain classes of hypergeometric functions in the already existing Mathematica package HypExp is described. Examples of applications in Feynman diagrams with up to four loops are given.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute for Computational Science
DDC:530 Physics
Language:English
Date:May 2008
Deposited On:06 Mar 2009 15:47
Last Modified:27 Nov 2013 19:24
Publisher:Elsevier
ISSN:0010-4655
Publisher DOI:10.1016/j.cpc.2007.12.008
Related URLs:http://arxiv.org/abs/0708.2443
Citations:Web of Science®. Times Cited: 57
Google Scholar™
Scopus®. Citation Count: 53

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page